Differential and Integral Equations

Spatial decay results for a class of quasilinear elliptic equations of mode zero

Shlomo Breuer and Joseph J. Roseman

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 4, Number 2 (1991), 411-423.

Dates
First available in Project Euclid: 18 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371569621

Mathematical Reviews number (MathSciNet)
MR1081191

Zentralblatt MATH identifier
0731.35012

Subjects
Primary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.
Secondary: 35B45: A priori estimates 35J65: Nonlinear boundary value problems for linear elliptic equations

Citation

Breuer, Shlomo; Roseman, Joseph J. Spatial decay results for a class of quasilinear elliptic equations of mode zero. Differential Integral Equations 4 (1991), no. 2, 411--423. https://projecteuclid.org/euclid.die/1371569621


Export citation